Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Increased heart rate after going to gym. Feeling faint. Is this normal?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
hi my partner went to the gym and his heart rate was 92 he felt faint is this normal
Posted Sun, 29 Jul 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Anil Grover 40 minutes later

Thanks for writing in.
I am a qualified cardiologist and I read your husband past record and present problem with diligence.

If at the beginning of gym sensation before warming up with heart rate of 92, he felt faint it is not due to heart but because of vasovagal either due to drug, dehydration or nervousness.

But if his heart rate was observed to be 92 after he has started the exercise, then the possibility of inadequate rise of heart rate as a cause of faintness(chronotropic insufficiency) comes in.

In your followup question you can clarify this matter and secondly, add whether he is acclimatized to do exercises. Or he was not doing much exercise after the intracranial bleed he had in 2011. Third is any other drug (apart from Sertaline he is taking and whether his blood pressure is normal). After getting mail from you I will get back to you as soon as possible.

With Best Wishes.

Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor